MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD
Model Number 4472
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited an automatic lead safety switch (lss) due to recorded high out-of-range pacing impedance measurements greater than 3000 ohms and oversensed noisy signals consistent with a possible lead fracture.Multiple atrial tachy response (atr) events were stored due to oversensing, and pauses greater than approximately two seconds were observed; however, no asystole occurred as the patient had intrinsic conduction.No adverse patient effects were reported.This ra lead remains in service.
 
Additional Manufacturer Narrative
Follow up report 1 (device evaluation): the complaint device was not returned to boston scientific; therefore, product analysis could not be performed.Conclusion code was updated to "known inherent risk of device" because product record reviews did not identify a product quality issue or new patient harm.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of fracture was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Since the reported issues are covered by the instructions for use, it can be concluded that expected or well-understood factors most probably contributed to the event.
 
Event or Problem Description

Brand Name
FINELINE II EZ STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23724079
Report Number2124215-2025-89306
Device Sequence Number16125158
Product Code DTB
UDI-Device Identifier00802526265013
UDI-Public(01)00802526265013(17)041104
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/04/2004
Device Model Number4472
Device Catalogue Number4472
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date04/11/2026
Date Device Manufactured11/04/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale